# SDR DALA2016110108045

- Difficulty date: July 12, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK FUEL ACCESS PLATE 620HB.  CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE 620HB WERE REMOVED AND MEASURED AND FOUND OUT OF LIMITS WITH 3 HOLES ADJACENT "0.556" "0.556" "0.556" THEREFORE WAS REPLACED PER SRM 51-10-04 AND 57-10-01.
